Jenn88

Location: New York, NY
Member since 2/13/2014

Activity

  • 29 total posts
  • 2 reviews
  • 23 comments
  • 4 questions

Reviews by Jenn88

do not get juvederm in tear troughs! - New York

Unfortunately I had juvederm injected a number of times before i realised that it was making my entire under-eye puffy and blueish, but was too soft to actually fill the tear trough groove. if you want soft and puffy, go for juve. i do not believe it is right for under eyes. Had to have it... READ MORE

It Works but Results Can Be SCARY!! - New York

I had hyaluronidase injected to dissolve juvederm that was not good for my under eye area and causing puffiness and discolouration, without properly filling the tear troughs. Effects of the hyaluronidase were quite drastic. dissolved away a lot of my own HA i believe and left terrible grooves.... READ MORE

Questions from Jenn88

What is the best filler for avoiding getting the tyndall effect under my eyes?

I had Juvederm ultra 3 and volbella injected under eyes. last injection was six months ago. This has given me the tyndall effect. 1) Does vitrase really "erase" the tyndall... READ MORE

How soon after hyaluronidase can you get more filler? (photos)

I had hyaluronidase injected this afternoon to dissolve Juvederm under the eyes that had created puffiness and tyndall effect. Seems that the enzyme has worked already but... READ MORE

Persistent discoloration under eyes. Why don't docs warn that hyaluronidase can thin skin by depleting HA and collagen?

I had discolouration under eyes from juvederm. was advised to have hyalase. after that the discoloration was worse, and i had deep grooves. i believe that the hyalase dissolved... READ MORE

Tyndall or simply thin skin?

I had juvederm then hyalase then restylane to my under eyes, which now look worse than before i removed the juvederm one month ago (which was causing slight puffiness and... READ MORE

Recent comments from Jenn88

I don't understand - you had the injections in your cheeks but the discoloration is under your eyes? all from voluma? READ COMMENT

It's not hydroquinone its Hyaluronidase. and don't let them use more than a microunit of 1 unit at a time. seriously i speak from hard experience... READ COMMENT

Juvederm Voluma should NEVER be used under eyes. Your doc f*cked up. that said, you can get the enzyme to dissolve it, but make sure they do in microdoses. like starting with 1 UNIT!! do not allow them to put in more tho they will want... READ COMMENT

Well i just did a 20% glycolic acid peel - the skin around my eyes must be still very thin and fragile 7 weeks after the hyalase as the acid really "took" under the eyes and the skin there went very red and now has turned into very tiny... READ COMMENT

Yes, i had 3 syringes all under the eyes. and it's still not right. if i am brutally honest because of the discoloration in addition to puffiness and dents it looks worse than before i started dissolving the juvederm. was hoping resty... READ COMMENT